New Lmi Condition for the Nonexistence of Overflow Oscillations in 2-D State-Space Digital Filters Using Saturation Arithmetic

No Thumbnail Available

Date

2007

Journal Title

Journal ISSN

Volume Title

Publisher

Academic Press inc Elsevier Science

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Organizational Units

Organizational Unit
Department of Mechatronics Engineering
Our purpose in the program is to educate our students for contributing to universal knowledge by doing research on contemporary mechatronics engineering problems and provide them with design, production and publication skills. To reach this goal our post graduate students are offered courses in various areas of mechatronics engineering, encouraged to do research to develop their expertise and their creative side, as well as develop analysis and design skills.

Journal Issue

Events

Abstract

A new criterion for the nonexistence of overflow oscillations in 2-D state-space digital filters described by Roesser model using saturation arithmetic is presented. The criterion is in the form of a linear matrix inequality (LMI) and hence computationally tractable. The criterion is compared with an earlier LMI-based criterion due to Xiao and Hill. It turns out that the present criterion may uncover some new A (i.e., other than those arrived at via Xiao-Hill's criterion) for which the absence of overflow oscillations is assured. (c) 2006 Elsevier Inc. All rights reserved.

Description

Keywords

asymptotic stability, digital filters, finite wordlength effects, multidimensional systems, nonlinear systems

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Q2

Scopus Q

Q2

Source

Volume

17

Issue

1

Start Page

345

End Page

352

Collections